Acta Mathematica

Random walks with spherical symmetry

J. F. C. Kingman

Full-text: Open access

Note

This revised version was published online in November 2006 with corrections to the Cover Date.

Article information

Source
Acta Math., Volume 109 (1963), 11-53.

Dates
Received: 25 July 1962
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485889326

Digital Object Identifier
doi:10.1007/BF02391808

Mathematical Reviews number (MathSciNet)
MR149567

Zentralblatt MATH identifier
0121.12803

Rights
1963 © Almqvist & Wiksells Boktryckeri

Citation

Kingman, J. F. C. Random walks with spherical symmetry. Acta Math. 109 (1963), 11--53. doi:10.1007/BF02391808. https://projecteuclid.org/euclid.acta/1485889326


Export citation

References

  • S. Bochner, Completely monotone functions of the Laplace operator for torus and sphere. Duke Math. J., 3 (1937), 488–502.
  • K. L. Chung, Markov Chains with Stationary Transition Probabilities Springer, 1960.
  • K. L. Chung & W. H. J. Fuchs, On the distribution of values of sums of random variables. Mem. Amer. Math. Soc., 6 (1951), 1–12.
  • H. Cramér, Random Variables and Probability Distributions. Cambridge, 1961.
  • J. L. Doob, Stochastic Processes. Wiley, 1953.
  • A. Erdélyi, W. Magnus, F. Oberhettinger & F. G. Tricomi, Tables of Integral Transforms, Vol. 1. McGraw-Hill, 1954.
  • K. Fan, Les fonctions définies-positives et les fonctions complètement monotones. Mém. Sci. Math. CXIV, 1950.
  • B. V. Gnedenko & A. N. Kolmogorov, Limit Distributions for Sums of Independent Random Variables. Addison-Wesley, 1954.
  • J. B. S. Haldane, The addition of random vectors. Sankhyà, 22 (1960), 213–220.
  • E. Jahnke & F. Emde, Tables of Functions with Formulae and Curves. Dover, 1945.
  • M. Loève, Probability Theory. van Nostrand, 1961.
  • R. D. Lord, The use of the Hankel transform in statistics. Biometrika, 41 (1954), 44–55.
  • E. Lukacs, Characteristic Functions. Griffin, 1960.
  • G. Pólya, Über eine Aufgabe der Wahrscheinlichkeitsrechnung betreffend die Irrfahrt im Strassennetz. Math. Ann., 84 (1921), 149–160.
  • P. H. Roberts & H. D. Ursell, Random walk on a sphere and on a Riemannian manifold. Philos. Trans. Roy. Soc. London. Ser. A., 252 (1960), 317–356.
  • G. N. Watson, A Treatise on the Theory of Bessel Functions Cambridge, 1944.
  • D. V. Widder, The Laplace Transform. Princeton, 1946.